×

On the Hermitian structure of the square root of the inverse different. (Sur la structure hermitienne de la racine carrée de la codifférente.) (French) Zbl 0789.11062

Let \(K\) be a number field which is Galois over \(\mathbb{Q}\), of odd degree and let \(G\) be its Galois group. There is a unique fractional ideal of \(K\) which is unimodular for the quadratic form \(\text{Trace}_{K/ \mathbb{Q}} (x^ 2)\). This ideal is the square root of the inverse different, and is denoted \(A_ K\). In this paper, we describe an explicit representative of the \(\mathbb{Z}[G]\)-isometry class of \((A_ K,\text{Trace}_{K/ \mathbb{Q}}(x^ 2))\), which depends only on the wildly ramified prime numbers \(p\) having a ramification index in \(K\) different from \(p\).

MSC:

11R33 Integral representations related to algebraic numbers; Galois module structure of rings of integers
11E39 Bilinear and Hermitian forms
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] [B] , Sur les réseaux unimodulaires pour la forme Trace(x2), Séminaire de Théorie des Nombres de Paris, 1988-1989. · Zbl 0734.11029
[2] [BE] et , Forme Trace et ramification sauvage, Proc. London Math. Soc., (3) 61 (1990), 209-226. · Zbl 0708.11059
[3] [Ba] , Réseaux unimodulaires, Séminaire de Théorie des Nombres de Bordeaux, 3 (1991), 189-196. · Zbl 0729.11017
[4] [Bu] , On the Galois structure of the square root of the codifférent, Séminaire de Théorie des Nombres, Bordeaux, 3 (1991), 73-92. · Zbl 0727.11047
[5] [CS] , , Sphere Packings, Lattices and Groups, Springer-Verlag, New-York Inc., 1988. · Zbl 0634.52002
[6] [E1] , Structure galoisienne et forme trace dans les corps de nombres, Thèse, Université de Genève (1987). · Zbl 0659.12013
[7] [E2] , The Galois structure of the trace form in extensions of odd prime degree, J. Algebra, 118 (1988), 438-446. · Zbl 0663.12015
[8] [La] , The Algebraic Theory of Quadratic Forms, The Benjamin/Cummings publishing company inc., 1973. · Zbl 0259.10019
[9] [L] , Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math., 201 (1959), 119-149. · Zbl 0098.03403
[10] [14] , A Note on the Fibonacci Quotient Fp-ε/p, Canad. Math. Bull., 25 (1982), 366-370. · Zbl 0703.11060
[11] [U] , Normal bases in Galois extensions of number fields, Nagoya Math. J., 34 (1969), 153-167. · Zbl 0175.04502
[12] [2] , Some problems and results in number theory, Number Theory and Combinatorics, Japan 1984 · Zbl 0423.12017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.